# SDR C2XA06CL069

- Difficulty date: August 15, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 14,992 hours, 11,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3104414
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2098 THE CREW REPORTED THE OUTER LOWER LEFT EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE FUSE ON THE NR 1 BATTERY POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
